Translator Disclaimer
June 1994 On isomorphism of minimal direct summands
Takashi OKUYAMA
Hokkaido Math. J. 23(2): 229-240 (June 1994). DOI: 10.14492/hokmj/1381412691

Abstract

Let $G$ be a quasi-complete p-group and let $A$ be a subgroup of $G$ such that there exists a direct summand $L$ of $G$ containing $A$ which is minimal among the direct summands of $G$ that contain $A$. Such a direct summand $L$ is said to be a minimal direct summand of $G$ containing $A$. We prove that all minimal direct summands of G containing $A$ are isomorphic.

Citation

Download Citation

Takashi OKUYAMA. "On isomorphism of minimal direct summands." Hokkaido Math. J. 23 (2) 229 - 240, June 1994. https://doi.org/10.14492/hokmj/1381412691

Information

Published: June 1994
First available in Project Euclid: 10 October 2013

zbMATH: 0814.20035
MathSciNet: MR1281909
Digital Object Identifier: 10.14492/hokmj/1381412691

Rights: Copyright © 1994 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.23 • No. 2 • June 1994
Back to Top